# SDR 048276

- Difficulty date: February 27, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N174YV
- Make and model: Beech 1900D
- Aircraft serial: UE174
- Aircraft time: 17,205 hours, 24,832 cycles
- Engine: Pwa PT6*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 1143610441
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON LANDING OF FLIGHT 5549 INTO MESSINA NEW YORK, THE CREW WAS UNABLE TO RETRACT THE LANDING GEAR. THE CREW MADE SEVERAL ATTEMPS AND THEN LANDED AT THEIR DESTINATION WITH NO FURTHER INCIDENT. MAINTENANCE REMOVED AND REPLACED THE SQUAT SWITCH. NO TEARDOWN REPORT WILL BE AVAILABLE.
